Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On certain integrals


Author: A. Zygmund
Journal: Trans. Amer. Math. Soc. 55 (1944), 170-204
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0009966-5
MathSciNet review: 0009966
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. Ingham, On the ``high-indices'' theorem of Hardy and Littlewood, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 1-8.
  • [2] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. vol. 48 (1930) pp. 81-116. MR 1555303
  • [3] -, The strong summability of Fourier series, Fund. Math. vol. 25 (1935) pp. 162-189.
  • [4] -, Some new properties of Fourier constants, Math. Ann. vol. 97 (1926) pp. 159-209.
  • [5] J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series. II, Proc. London Math. Soc. vol. 42 (1937) pp. 52-89.
  • [6] J. Marcinkiewicz, Sur quelques intégrales du type de Dini, Annales de la Société Polonaise de Mathématiques vol. 17 (1938) pp. 42-50.
  • [7] J. Marcinkiewicz and A. Zygmund, On a theorem of Lusin, Duke Math. J. vol. 4 (1938) pp. 473-485. MR 1546069
  • [8] M. Riesz, Sur les séries conjuguées, Math. Zeit. vol. 27 (1927) pp. 218-244.
  • [9] D. C. Spencer, A function-theoretic identity, Amer. J. Math. vol. 65 (1943) pp. 147-160. MR 0007437 (4:137f)
  • [10] A. Zygmund, On the convergence and summability of power series on the circle of convergence. I, Fund. Math. vol. 30 (1938) pp. 170-196.
  • [11] -, A theorem on generalized derivatives, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 917-923. MR 0009624 (5:175b)
  • [12] -, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0009966-5
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society